It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Hi everyone!

My dr. gave me an rx a couple of days ago for BuSpar. I got the rx filled but haven't gotten up the courage yet to take any. I went through an addiction/withdrawal ordeal a couple of years ago with Xanax and ever since then I'm scared to death everytime I need to take anything new.

Any info. anyone can give will be greatly appreciated!

Thanks
BuSpar in non addicting..I've taken it. YOu'll be fine.:wave:
what happened w/the xanax? I am taking it now but trying not to take too much? I am so scared I will get addicted. What is buspar and does it help anxiety as well?
Anxious as hell Minn
Buspar is not a Benzo or narcotic, it's not addicting, and it takes a while to take effect. Maybe a week or two. It's OK by me. It took away about 75% of my anxiety, but I still have breakthroughs from time-to-time. It's not addicting at all..it's not that kind of drug. I would suggest the anxiety board for more information on Buspar. I hope you find good info there on it.

Lisa
Thanks you guys for the info. I really appreciate it.

MsMinn. The problem I had with the xanax was that I (or at least my body) quickly became addicted, even though I wasn't taking the amount my dr. prescribed. Most days I'd only take 1 pill, or 1/2 of of one. I started having all kinds of weird sensations in my chest, like it was sinking down into my body when I would be lying in bed at night. Weird very realistic dreams......would startle back awake when i had just (finally) fallen asleep. Also began having severe muscle twitches/tremors. My jaw would even move side to side on it's own from the muscle tremors. I would have to hold my jaw with my hands to be able to go to sleep. Phychologically (sp?), I didn't have a desire to take the xanax, but my body wanted it. Because of me only taking 1 or 1/2 pill a day instead of the 3 a day I was prescribed, not only did my body crave the xanax but I also began to experience withdrawal symptoms at the same time, which was a real fun time.

Sorry for the long answer, but I ended up titrating myself off very slowly over several months. In the end I was taking only a sliver of a tablet until I finally stopped completely.

The scary thing was my body became addicted within just a few weeks of beginning xanax. Maybe it's just my metabolism, or the fact that I'm diabetic, but I hope you have better luck than me. Also, I had taken xanax about 11 years ago with no problem whatsoever. Go figure!

Hope this helps. Take care.





All times are GMT -7. The time now is 05:39 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!